# SDR DLM88050298

- Difficulty date: May 30, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 47,088 hours, 38,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Bird Ingestion
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO OVER POWERING STENCH OF ROASTED BIRD AFTER TAKEOFF, OUT OF LGA.  PERFORMED DUCT BURNOUT.
